# SDR DL72L960622

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

APPLYING TAKEOFF POWER HAD EXPERIENCED COMPRESSOR STALLS ON NR 2 ENG, WIND WAS APPROX 320 AT 17 TO 20 KTS, DEPARTED 35L DFW.  AFTER TAKEOFF COMPRESSOR STALLS RETURNED ON CLIMBOUT  AT 190 KTS.  REPLACED PRBC AND P AND D VLV, NO HELP.  ACTVATED 6TH STAGE BLEED PER M/M, RAN ENGINE AND OPN NORMAL.  ALSO, BORESCOPED ENG 6, 7 AND 13TH STG HP COMPRESSOR AND NO TROUBLE FOUND.
